# SDR ASOA051128S

- Difficulty date: December 20, 2005
- Submitted: March 1, 2006
- Operation: Air carrier
- Aircraft: N840AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7290
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, THE FS 409+128 TO FS 559.00, AND RBL36 TO FLOOR STR WAS FOUND TO BE CORRODED IN NUMEROUS SPOTS.  MAINTENANCE REPAIRED THE FS 409+128 TO FS 559.00, AND RBL 36 TO FLOOR STR IAW REO.  (K)
